| Model Number |
PCF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the foreign material could not be identified nor the root cause of it.The events can be detected/prevented in accordance with the following instructions for use: operation manual chapter 3 preparation and inspection.Reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited a white foreign material inside the air/ water tube, air/ water cylinder and jet tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned and the evaluation found, the water could not be supplied due to clogging of the jet tube into the control unit.Should additional relevant information become available, a supplemental report will be submitted.